| Catalog Number |
SCF-365 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of infection is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection.
Event or Problem Description
Healthcare professional reported "infection".This record is for the left side.Device was explanted and replaced.Device shipment status is unknown.
Additional Manufacturer Narrative
Corrected data: g3: aware date of the initial medwatch should have been listed as 03dec2025.
Event or Problem Description